# SDR DXTA2025031702683

- Difficulty date: March 14, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N315QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800220
- Aircraft time: 13,955 hours, 9,279 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL AMBER CAS: WHEN SELECTING FLAP POSITION 15 AMBER CAS FLAP FAIL MESSAGE APPEARED. FLAPS DID NOT MOVE FROM ZERO POSITION. CORRECTIVE ACTION; POWERED UP AIRCRAFT AND DISCOVERED 'BITE 2' AND 'BITE 6' FAULTED ON FLAP CONTROLLER AS A RESULT OF FLAP FAIL. CLEARED ALL FAULTS ON FLAP CONTROLLER AND CYCLED FLAPS X6 WITH NO FAILS. GAINED ACCESS AND INSPECTED CONNECTIONS AND PINS ON FLAP HANDLE, FLAP CONTROLLER, PDU, BOTH FLAP POSITION SENSORS, AND SOFT START MODULE IN REF TO CE-680 AMM 27-51-00 AND 27-52-00. DISCOVERED AND CLEANED TRACES OF GREASE IN BOTH FLAP POSITION SENSOR CONNECTORS. COMPLIED WITH RESISTANCE CHECKS FOR BOTH POSITION SENSORS. POWERED UP AIRCRAFT AND CYCLED FLAPS X15. NO FLAP FAILS AND NO FAILS ON FLAP CONTROLLER. SYS OP CK GOOD. MCC NOTIFIED. AIRCRAFT RESTORED TO ORIGINAL CONFIGURATION.
